MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12MM/130 DEG TI CANN TFNA 200MM - STERILE; ROD, FIXATION, INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12MM/130 DEG TI CANN TFNA 200MM - STERILE; ROD, FIXATION, INTRAMEDULLARY
Model Number 04.037.243S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Failure of Implant (1924); Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of postoperative nail breakage is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent an intramedullary nail of the left hip on (b)(6) 2016, after patient experienced a fall and broke her left hip on an unknown date.The patient had a chronic non-union due to a malignant lesion.The internal nail broke through the distal locking screw on an unknown date.The patient underwent hardware removal on (b)(6) 2018.The synthes trochanteric fixation nail advance (tfna) was removed completely with no remaining hardware left behind.All removed hardware was intact except for the (tfna) nail.There was no surgical delay reported.The patient was stable.Concomitant device reported: helical blade (part #04.038.320s, lot # unknown, quantity # 1) locking screw (part # 458.944, lot # unknown, quantity # 1).This report is for one (1) tfna nail.This is report 1 of 1 for complaint (b)(4).

Brand Name
12MM/130 DEG TI CANN TFNA 200MM - STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7907286
Report Number2939274-2018-53956
Device Sequence Number19228924
Product Code HSB
UDI-Device Identifier10886982097279
UDI-Public(01)10886982097279
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.243S
Device Catalogue Number04.037.243S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/02/2018
Initial Report FDA Received Date09/25/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient Weight76